# SDR I5PA2023120575701

- Difficulty date: December 5, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,573 hours, 34,156 cycles
- Engine: Pwa
- Engine time: 53,930 hours, 23,196 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 78360018074
- Part serial: 20370378
- Condition: Faulty
- Location: R Eng
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

FLT. NO: MGE410. ESI - RH ENG SEC CONT STATUS MESSAGE. RETURN TO GATE. REMOVED AND REPLACED RIGHT EEC IAW AMM 73-21-04. RAN ENGINE. OPS CHECK SATISFACTORY.
